Spots Come Out After Intercourse?

Illustration of Spots Come Out After Intercourse?
Illustration: Spots Come Out After Intercourse? Bing

Yes, I want to ask, I took the KB injection 3 months ago and I came out with brown spots. Then, when I had intercourse with my husband, blood came out but after that it wasn’t anymore, why?

1 Answer:

Hi Anne, thanks for your inquiry on HealthReplies.com

Bleeding during sex is generally not dangerous, but be aware of any disturbances in your reproductive organs, and the possible causes are;

Vagina that is too dry due to lack of lubricating fluid or lubricating fluid Vaginitis Uterine polyps Myomas Pelvic inflammatory disease Sexually transmitted infections such as chlamydia Early signs of uterine cancer After birth control injections, for some time your menstruation will experience irregularity because of hormonal imbalances, hormonal influences Kb that is still there, it takes time to get back to normal.

If bleeding after intercourse continues, or recurs, immediately consult a gynecologist so that the doctor will examine the condition of your uterus, through a physical examination, interviewing your medical history, and supporting examinations such as blood, urine, pap smears and ultrasound examinations.

Some Tips for you:

Warm up before intercourse Avoid stress or tension during intercourse Avoid free sex by changing partners Use protection or condoms when having sex Keep your intimate organs clean Get enough rest Exercise regularly eat nutritious foods, which contain lots of Vit. K Thank you, hopefully useful. dr. Nurmarwiyah

: by

Related Question

Swelling Accompanied By Itching And There Are Spots Filled With Water Due To Mosquito Bites?

Swelling Accompanied By Itching And There Are Spots Filled With Water Due To Mosquito Bites?

(2 years ago)

Good morning. I’m Yossi 21 years old. Sunday afternoon (November 24, 2019) I was bitten by a mosquito and it was so itchy that I scratched it until the lump widened (like bei...

(1 month ago)

...

Is It Permissible To Take Body-enhancing Drugs During Menstruation?

Is It Permissible To Take Body-enhancing Drugs During Menstruation?

(10 months ago)

Hello doctor, good night. I want to ask if it’s okay to take body enhancing medicine while you’re menstruating?? Thank you....

Leave a Reply

Your email address will not be published.